Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 14, 2015, 3:41 PM EDT for Palm Beach County, Florida. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 3:41 PM EDT (19:41 UTC)
- Expired
- Jul 14, 2015, 4:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 116 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:51 PM EDT | HAIL 1 | 3 Wsw Boynton Beach, FL | QUATER SIZE HAIL REPORTED ON BOYNTON BEACH BLVD BETWEEN MILITARY TRAIL AND JOG RD. RELAYED BY LOCAL MEDIA. |
| Jul 14, 3:53 PM EDT | HAIL 1 | Boynton Beach, FL | QUATER HAIL REPORTED AND TREE LIMBS DOWN VIA PALM BEACH COUNTY SHERIFFS OFFICE |
| Jul 14, 3:57 PM EDT | TSTM WND DMG | 2 W Lantana, FL | LARGE TREE LIMB DOWN. REPORT RECEIVED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS52 KMFL 141941
SVRMFL
FLC099-142015-
/O.NEW.KMFL.SV.W.0034.150714T1941Z-150714T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 415 PM EDT
* AT 341 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER VILLAGE OF GOLF...OR OVER
BOYNTON BEACH...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH AND
PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2669 8004 2659 8005 2662 8004 2659 8004
2658 8005 2653 8005 2655 8004 2646 8006
2642 8013 2651 8021 2675 8005 2669 8005
2676 8004
TIME...MOT...LOC 1941Z 225DEG 14KT 2651 8012
$$
AK3 follow-up statements
152
WWUS52 KMFL 141948
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT TUE JUL 14 2015
FLC099-142015-
/O.CON.KMFL.SV.W.0034.000000T0000Z-150714T2015Z/
PALM BEACH FL-
348 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 347 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER BOYNTON BEACH...MOVING NORTHEAST AT
15 MPH. PENNY SIZED HAIL WAS RELAYED BY MEDIA AT THE INTERSECTION OF
BOYNTON BEACH BLVD AND GATEWAY.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH AND PALM
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2643 8011 2652 8020 2673 8006 2675 8005
2669 8005 2676 8004 2669 8004 2659 8005
2662 8004 2659 8004 2658 8005 2653 8005
2655 8004 2646 8006
TIME...MOT...LOC 1947Z 225DEG 14KT 2653 8010
$$
AK683
WWUS52 KMFL 141955
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT TUE JUL 14 2015
FLC099-142015-
/O.CON.KMFL.SV.W.0034.000000T0000Z-150714T2015Z/
PALM BEACH FL-
355 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 354 PM EDT...THE MEDIA RELAYED A REPORT OF QUARTER SIZE HAIL IN
BOYNTON BEACH. THIS STORM IS ALSO CAPABLE OF PRODUCING 60 MPH WINDS.
THIS STORM WAS LOCATED OVER BOYNTON BEACH...MOVING NORTHEAST AT 10
MPH.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH AND PALM
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2646 8014 2652 8020 2673 8006 2675 8005
2669 8005 2676 8004 2669 8004 2659 8005
2662 8004 2659 8004 2658 8005 2653 8005
2655 8004 2646 8006
TIME...MOT...LOC 1954Z 218DEG 11KT 2654 8011
$$
AK239
WWUS52 KMFL 142009
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT TUE JUL 14 2015
FLC099-142018-
/O.EXP.KMFL.SV.W.0034.000000T0000Z-150714T2015Z/
PALM BEACH FL-
409 PM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2646 8014 2652 8020 2673 8006 2675 8005
2669 8005 2676 8004 2669 8004 2659 8005
2662 8004 2659 8004 2658 8005 2653 8005
2655 8004 2646 8006
TIME...MOT...LOC 2006Z 225DEG 14KT 2654 8011
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:16 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 14, 3:16 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 316 PM EDT TUE JUL 14 2015 .DISCUSSION... STORMS HAVE ALREADY DEVELOPED ALONG THE EAST COAST AND WESTERN SUBURBS, AS CONVERGENCE DEVELOPS BETWEEN SOUTHWEST FLOW AND THE DEVELOPING EAST COAST SEA BREEZE. HIGHER CHANCES FOR SHOWERS AND STORMS ALONG THE EAST COAST SHOULD CONTINUE THROUGH AT LEAST THURSDAY, WITH A SIMILAR WIND PROFILE EXPECTED. A FEW STORMS COULD BE STRONG ALONG THE EAST COAST THIS AFTERNOON WITH VERY HEAVY RAIN, AS THEY CONGLOMERATE AND SLOW AS THEY NEAR THE BEACHES. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY ACROSS EASTERN SECTIONS THROUGH THE END OF THE WEEK. GFS H7-H5 LAPSE RATES ARE SLIGHTLY MORE STEEP ACROSS PALM BEACH COUNTY FOR WEDNESDAY, WHICH COULD MAKE STRONGER STORMS A LITTLE MORE PROBABLE. IN ADDITION, ALTHOUGH WEAKENING, A DISTURBANCE WILL BE SINKING INTO THE LAKE REGION LATER WEDNESDAY. MID LEVEL TROUGH BISECTING ARKLATEX AND WESTERN ATLANTIC H5 HIGH PRESSURE, RESPONSIBLE FOR THE SOUTHWESTERLY FLOW, WILL LIFT NORTH INTO FRIDAY, AS HEIGHTS RISE ALONG THE FLORIDA AND SOUTHEAST COAST. SURFACE FLOW WILL VEER MORE TO THE SOUTH, PLACING THE HIGHEST POPS ALONG THE INTERIOR. SOMEWHAT DRIER AIR THROUGH THE MIDLEVELS WILL ALSO ARRIVE ALONG THE EAST COAST. ALTHOUGH SHOWERS AND STORMS WILL REMAIN IN THE FORECAST FOR THE EAST COAST, THEY SHOULD BE LESS NUMEROUS THIS WEEKEND COMPARED TO THE NEXT FEW DAYS. THE GFS AND THE ECMWF ARE IN DISAGREEMENT REGARDING THE STRENGTH OF A MIDLEVEL SHORTWAVE WHICH MAY MOVE THROUGH CENTRAL FLORIDA ON SUNDAY. IF THE GFS IS CORRECT, SUNDAY WOULD BE THE WETTER OF THE TWO WEEKEND DAYS. AT THE END OF THE FORECAST, A TROUGH MAY AGAIN RETURN TO THE EASTERN CONUS, WITH WEAK SOUTHWESTERLY WINDS RETURNING AND STORMS FOCUSING ONCE AGAIN ALONG THE EAST COAST. && .AVIATION... A GENERALLY SOUTHWESTERLY WIND FLOW PREVAILS ACROSS THE REGION. BUT RECENT SATELLITE IMAGERY...DOPPLER RADAR RETURNS AND REGIONAL OBSERVATIONS INDICATE THE EAST COAST SEA BREEZE TRYING TO BECOME ESTABLISHED WITH SHOWERS/THUNDERSTORMS IN VICINITY OF KMIA AND KOPF AND INTERIOR PENINSULA. FOR THE INTERIOR ATLANTIC COAST TERMINALS THE SEA BREEZE MAY NOT PENETRATE THAT FAR INLAND BUT MAY HAVE TO BE AMENDED IF IT DOES. COVERAGE OF SHOWERS/THUNDERSTORMS EXPECTED TO BE GREATEST EASTERN PENINSULA AND VICINITY OF EAST COAST TERMINALS WITH BRIEF PERIODS OF MVFR TO NEAR IFR CONDITIONS POSSIBLE AT THE TERMINALS WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS...MAINLY 18Z TO ABOUT 23Z. && .MARINE... TROUGH ALONG THE EASTERN SEABOARD, ALTHOUGH LIFTING NORTH BY THE END OF THE WEEK, WILL DELIVER SOUTH TO SOUTHWESTERLY FLOW AT AROUND 10 KNOTS. WINDS VEER TO THE SOUTH AND SOUTHEAST BY THIS WEEKEND. SEAS OF ONLY 1-2 FEET CAN BE EXPECTED. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PREVAIL EACH DAY ACROSS THE WATERS WITH LOCALLY HIGHER WINDS AND SEAS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 93 76 91 / 20 60 20 50 FORT LAUDERDALE 77 91 77 90 / 30 60 30 50 MIAMI 77 91 76 91 / 20 60 20 50 NAPLES 78 90 77 90 / 20 60 20 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM AVIATION...60/BD
Hazardous weather outlook, Jul 14, 2:41 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 241 PM EDT TUE JUL 14 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150645- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 241 PM EDT TUE JUL 14 2015 ...FEW STRONG THUNDERSTORMS EAST COAST METRO THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE INTERIOR AND EAST COAST METRO WHERE A FEW STRONG STORMS ARE POSSIBLE. FLOODING: HEAVY RAIN MAY LEAD TO STREET FLOODING AT ISOLATED LOCALES. WIND: SOME OF THE THUNDERSTORMS MAY BRING WIND GUSTS OF BETWEEN 40 AND 50 MPH. HAIL: SMALL HAIL IS POSSIBLE IN THE STRONGEST THUNDERSTORMS. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS OVER ALL SOUTH FLORIDA WATERS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE EACH DAY...PARTICULARLY DURING THE AFTERNOONS AND EARLY EVENINGS ACROSS THE INTERIOR AND EAST COAST METRO. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 14, 2:56 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT TUE JUL 14 2015
FLZ072-172-141945-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
256 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN
BROWARD COUNTY UNTIL 345 PM EDT...
* AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER CHAMBERS ESTATES...OR NEAR PLANTATION.
THIS STORM WAS NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...HOLLYWOOD...POMPANO BEACH...DAVIE...PLANTATION...
LAUDERDALE-BY-THE-SEA...LAUDERHILL...OAKLAND PARK...LAUDERDALE
LAKES...DANIA BEACH...WILTON MANORS...SEA RANCH LAKES...LAZY
LAKE...CHAMBERS ESTATES...RAVENSWOOD ESTATES...MELROSE PARK...PINE
ISLAND RIDGE...WASHINGTON PARK...DOWNTOWN FORT LAUDERDALE AND
GOLDEN HEIGHTS.
LAT...LON 2611 8010 2610 8010 2611 8012 2610 8011
2604 8011 2605 8012 2604 8012 2601 8020
2609 8029 2624 8011 2620 8009
TIME...MOT...LOC 1856Z 229DEG 2KT 2607 8020
AKSpecial weather statement, Jul 14, 3:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
311 PM EDT TUE JUL 14 2015
FLZ068-072-168-172-141945-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
311 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 345 PM EDT...
* AT 311 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MISSION
BAY TO ST. GEORGE...AND MOVING EAST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...PLANTATION...
SUNRISE...BOCA RATON...DEERFIELD BEACH...TAMARAC...MARGATE...
LIGHTHOUSE POINT...LAUDERDALE-BY-THE-SEA...LAUDERHILL...COCONUT
CREEK...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...
PARKLAND...WILTON MANORS...HILLSBORO BEACH AND SEA RANCH LAKES.
LAT...LON 2628 8008 2627 8008 2614 8010 2613 8024
2631 8025 2634 8023 2633 8020 2637 8020
2636 8007
TIME...MOT...LOC 1911Z 280DEG 10KT 2635 8021 2612 8021
AKLocal storm report, Jul 14, 3:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST 1 SSW COCONUT CREEK 26.26N 80.19W
07/14/2015 M52 MPH BROWARD FL MESONET
52 MPH WIND GUST MEASURED AT LIBERTY ELEMENTARY SCHOOL
VIA EARTH NETWORKS
&&
EVENT NUMBER MFL1500141
GREGORIALocal storm report, Jul 14, 3:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 3 ENE COCONUT CREEK 26.28N 80.15W
07/14/2015 E0.75 INCH BROWARD FL TRAINED SPOTTER
&&
EVENT NUMBER MFL1500142
GREGORIASpecial weather statement, Jul 14, 3:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT TUE JUL 14 2015
FLZ068-168-142000-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
335 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...
* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER KINGS POINT...OR NEAR DELRAY BEACH...
MOVING EAST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
BOCA RATON...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...HIGHLAND
BEACH...OCEAN RIDGE...LANTANA...VILLAGE OF GOLF...KINGS POINT...
DUNES ROAD...HAMPTONS AT BOCA RATON...WHISPER WALK...HYPOLUXO...
SOUTH PALM BEACH...GULF STREAM...BRINY BREEZES...MANALAPAN...BOCA
WEST...MORIKAMI PARK AND VILLAGES OF ORIOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
LAT...LON 2656 8004 2657 8005 2652 8005 2639 8007
2637 8007 2637 8018 2652 8018 2661 8005
2658 8005 2659 8004
TIME...MOT...LOC 1935Z 247DEG 10KT 2645 8014
AKLocal storm report, Jul 14, 3:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND GST 1 WSW DEERFIELD BEACH 26.30N 80.12W
07/14/2015 M48 MPH BROWARD FL MESONET
48 MPH WIND GUST RECORDED AT DEERFIELD BEACH FIRE AND
RESCUE STATION 102 MOC VIA EARTH NETWORKS
&&
EVENT NUMBER MFL1500143
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 2:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 14, 2:56 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jul 14, 3:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jul 14, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jul 14, 3:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jul 14, 3:43 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jul 14, 3:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Jul 14, 4:20 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 14, 4:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 14, 4:37 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jul 14, 4:38 PM EDT | Special Marine Warning | MFL | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.